Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi just want to ask whether hyperthyroid medications cause acne or not, i’ve been diagnosed with hyperthyroid and the doctor prescribed me with PROPRANOLOL-10 mg (because of my high blood pressure) and THYROZOL-10mg, does anyone have experienced this? Or any of you have taken propranolol or thyrozol and causing breakouts? Please help, i need advice and ur experiences?.... i dont want to lose my self esteem and getting depressed again..

Share this post


Link to post
Share on other sites

Just there is my parents, i didnt have courage to ask when they’re presence bcuse they didn’t care abt my acne or my suffering ....so i didnt ask the doctor yet. Do u hve thoughts on either drugs? ):

Share this post


Link to post
Share on other sites

Have you considered talking to your school counselor? Not able to ask a doctor about your acne while your parents were present sounds unhealthy to me.  

Share this post


Link to post
Share on other sites

Right. Just seemed awkward for me bcoz i never tell em abt anything, btw thanks for ur response so far i think thyrozol may not be the culprit for my acne :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×